Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Cure Rate Model with Mismeasured Covariates under Transformation

Yanyuan Ma and Guosheng Yin
Journal of the American Statistical Association
Vol. 103, No. 482 (Jun., 2008), pp. 743-756
Stable URL: http://www.jstor.org/stable/27640097
Page Count: 14
  • Download ($14.00)
  • Cite this Item
Cure Rate Model with Mismeasured Covariates under Transformation
Preview not available

Abstract

Cure rate models explicitly account for the survival fraction in failure time data. When the covariates are measured with errors, naively treating mismeasured covariates as error-free would cause estimation bias and thus lead to incorrect inference. Under the proportional hazards cure model, we propose a corrected score approach as well as its generalization, and implement a transformation on the mismeasured covariates toward error additivity and/or normality. The corrected score equations can be easily solved through the backfitting procedure, and the biases in the parameter estimates are successfully eliminated. We show that the proposed estimators for the regression coefficients are consistent and asymptotically normal. We conduct simulation studies to examine the finite-sample properties of the new method and apply it to a real data set for illustration.

Page Thumbnails

  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745
  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749
  • Thumbnail: Page 
750
    750
  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
753
    753
  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756